It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board

  • Missed Medication Dosage for a Week

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 04-16-2009, 11:03 PM   #1
    almondjoy
    Senior Member
    (female)
     
    Join Date: Feb 2004
    Posts: 151
    almondjoy HB User
    Missed Medication Dosage for a Week

    Long story...short:

    I lost/misplaced my armour thyroid while I was vacationing in Cabos. I did without my pills for 7 days. I am home and began taking them, today.

    I began to feel tired, swollen, very cold, and had drier skin. I had puffy eyes, insominia, and too. My body temp was 96.2. My muscles began to ache. I gained 5 pounds.

    I am wondering how long it will take to begin to feel normal again? Should I double my medication dose for a day or so?

     
    Sponsors Lightbulb
       
    Old 04-17-2009, 10:53 AM   #2
    herekittykitty
    Veteran
    (female)
     
    Join Date: Feb 2009
    Posts: 474
    herekittykitty HB User
    Re: Missed Medication Dosage for a Week

    Did you begin to have these symptoms while off the medication or when you restarted the medication?

     
    Old 04-18-2009, 11:18 PM   #3
    almondjoy
    Senior Member
    (female)
     
    Join Date: Feb 2004
    Posts: 151
    almondjoy HB User
    Re: Missed Medication Dosage for a Week

    My hands and feet began to swell the first day off the medication. Gradually, the other symptoms occurred. My body temperature was 96.1.

    I have taken my pills for two days, now. My eyes are less puffy, and I lost almost 3 pounds. My swollen hands and feet are normal. My temperature is 97 now. I am still cold, and tired, and have slight insomnia.

    I haven't doubled the prescribed dosage, however, I took 1/8 pill more than I normally do. I will take the regular dose, tomorrow.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Fast Pulse, dr. increasing medication....?? horizon697 Anxiety 0 10-30-2009 03:13 PM
    Do ENTs prescribe thyroid medication? Could they change a dosage prescribed by Endo? CW1984 Thyroid Disorders 2 09-12-2009 05:13 PM
    Cutting down my medication tessen Obsessive Compulsive Disorder (OCD) 4 04-15-2007 09:59 PM
    OTC Medication panzees Acid Reflux / GERD 2 08-03-2006 09:20 PM
    missed period caused by meds? fallen_angel Women's Health 3 07-17-2006 04:57 PM
    Bad anxiety attack when taking new medication? windymoon Panic Disorders 8 01-24-2004 08:29 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:16 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!